
Avicool Oral Suspension
Manufacturer
Avitec Pharma
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Avicool Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Avicool Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Directions for Use
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
How it works
Avicool Oral Suspension is a combination of three medicines:
Quick Tips
It helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Kynicold Plus Oral Suspension

Rbcold Plus Oral Suspension

Coldmist-PDS Oral Suspension

Clyora-P DS Oral Suspension

Coldklas-Plus Oral Suspension

Nasyle Cold DS Oral Suspension

Sedam-AC Oral Suspension

Stilcold Oral Suspension

Frion P DS Oral Suspension
